# SDR DXTA2021100449740

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,871 hours, 1,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE R CAS RT ENGINE FIRE DETECTION LIGHT.  RT ENG FIRE DETECT LIGHT ILLUMINATED ON CLIMB OUT APPROX 10000-12000 FT FOR 1 SEC.  HAD 1 AURAL RT ENG FIRE CALL & RED CAS MSG ILLUMFOR LESS THAN 1 SEC. ALL INDS IMMEDIATELY CHECKED & ENG PARAMETERS NORMAL.  ALL INDS NORMAL, NO SECONDARY INDS OF FIRE.  NO OTHER OCCURRENCE DURING & REMAINDER OF FLT, ALL NORMAL.  REMOVED THE NR 3 GEA 7100 AND INSTALLED A REPAIRED UNIT IAW MM 31-40-15. LOADED THE SOFTWARE INTO THE GEA AND PERFORMED THE G5000 INTEGRATED AVIONICS SYSTEM- ADJUSTMENT TEST IAW MM 34-60-00.  PERFORMED THE GARMIN GEA 7100 ENGINE/AIRFRAME INTERFACE UNIT 3 FDR TEST PROCEDURE IAW MM CHAPTER 31-30-00. OPS CHECKED GOOD.
